# SDR GLBA20110615F

- Difficulty date: June 14, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 3,233 hours, 41,046 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND A CRACK IN THE LT EMERGENCY EXIT INNER SKIN, LOWER FWD CORNER, 1.8" IN LENGTH. REPAIRED AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-52-006 MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
